Ditkin's Theorem and ...SIN...-Groups.

Bruce A. Barnes

Monatshefte für Mathematik (1983)

  • Volume: 96, page 1-16
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Barnes, Bruce A.. "Ditkin's Theorem and ...SIN...-Groups.." Monatshefte für Mathematik 96 (1983): 1-16. <http://eudml.org/doc/178133>.

author = {Barnes, Bruce A.},
journal = {Monatshefte für Mathematik},
keywords = {Ditkin's theorem; (SIN)-group; L1(G); closed ideal},
pages = {1-16},
title = {Ditkin's Theorem and ...SIN...-Groups.},
url = {http://eudml.org/doc/178133},
volume = {96},
year = {1983},

AU - Barnes, Bruce A.
TI - Ditkin's Theorem and ...SIN...-Groups.
JO - Monatshefte für Mathematik
PY - 1983
VL - 96
SP - 1
EP - 16
KW - Ditkin's theorem; (SIN)-group; L1(G); closed ideal
UR - http://eudml.org/doc/178133
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.